# SDR GAIA9711

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 725 - BRO-TOL - DURING FLT, THE PILOT REPORTED, THE FOLLOWING ON LOG PAGE 718-03, ON DESCENT INTO TOL, SMOKE LIGHT CAME ON.  WE VERIFIED NO SMOKE AND LANDED.  FOUND HIGH LEVELS OF MOISTURE AND CONDENSATION ON SMOKE DETECTOR SENSORS UPON LANDING DUE TO TEMP AND HUMIDITY OF OUT STATION.  OPS CHECK ON GROUND GOOD AFTER DRYING SENSORS.  (M)
